# SDR SIMA20190121003

- Difficulty date: January 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 47,217 hours, 39,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Cracked
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLOOR LIGHT STRIP EXTRUSION CRACKED. C/A-COMPLETE:REMOVED AND REPLACED NR 4 FLOOR LIGHT STRIP EXTRUSION IAW AMM 33-50-12.
